# SDR 05FDEA01723

- Difficulty date: June 28, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-200
- Aircraft serial: 22925
- Aircraft time: 24,234 hours, 15,981 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cover
- Part number: HA6006310
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL RACK NR 1 ENGINE UPPER AFT THRUST REVERSER PANEL CRACKED AND GOUGED AT BOTH ENDS.   REPLACED PART TO BE INSTALLED DURING C-CHECK.
